# SDR TSAA0357062

- Difficulty date: April 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Leg Assy
- Part number: 69406625
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT THE DAMAGED FROM THE VERTICAL LEG.  BLENDED OUT REMAINING AREA OF THE CHORD MAINTAINING A GREATER THAN .050 INCH THICKNESS.  PERFORMED 10X VISUAL AND HFEC INSPECTION TO VERIFY CRACK AND CORROSION FREE.  FLAP PEENED REWORKED SURFACES.  FABRICATED REPAIR PARTS 1, 2, 3 AND 4 FROM 2024-0 PER FIGURE 1.  APPLIED ALODINE AND TWO COATS OF BMS 10-20, TYPE II PRIMER TO ALL BARE SURFACES.  INSTALLED REPAIR PARTS WITH FASTENERS IDENTIFIED.  REPAIR COMPLETED IAW ECO 2948 R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
